MAUDE Adverse Event Report: STERIS Deutschland GmBh V. Mueller; Tenaculum Forceps

STERIS Deutschland GmBh V. Mueller; Tenaculum Forceps
Model Number GL850
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction

Brand Name
V. Mueller
Common Device Name
Tenaculum Forceps
Manufacturer (Section D)
STERIS Deutschland GmBh
kantstrasse 33/1
wurmlingen baden-wurttemberg D-785 73
GM  D-78573
Manufacturer (Section G)
STERIS Deutschland GmBh
kantstrasse 33/1
wurmlingen baden-wurttemberg D-785 73
GM   D-78573
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50938594
Report Number3006554912-2026-00009
Device Sequence Number13445473
Product Code HCZ
UDI-Device Identifier10885403043703
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGL850
Device Catalogue NumberGL850
Device Lot Number(10)XFAV10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown